# SDR SWAA2024121255600

- Difficulty date: November 1, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE FWD POSITION AT FWD CARGO COMPARTMENT 2024-686824<[01] TOOL USED STEP 4 RADIOMETER PHOTOMETER PN: XRP-3000 SN: 1998072 DUE DATE: 23-JAN-25;[02] REPAIRED BY WELDING SCUFF PLATE FWD POSITION AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPAIRED BY WELDING SCUFF PLATE FWD POSITION AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW.
